# SDR AALA202105179009

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 22,254 hours, 8,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8C HAS A BOX WITH WIRES UNDER THE SEAT. COVER CAME OFF AND WIRES ARE STICKING OUT. RE-ATTACHED EMERGENCY LIGHT MOUNTED ON SEAT 8C PER AMM 33-51-19
